# SDR EE4Y2020041611277

- Difficulty date: April 16, 2020
- Submitted: April 16, 2020
- Operation: General aviation
- Aircraft: N311GT
- Make and model: Boeing 737-400
- Aircraft serial: 26316
- Aircraft time: 61,286 hours, 35,817 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support
- Part number: 654654515
- Condition: Corroded
- Location: Lt Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TRUNNION BEAM SUPPORT HOLE BORE WITH CORROSION,REPAIR.IT WAS REPAIRED FOLLOWING SERVICE REQUEST:4-4717811378 AND IAW COOPESA EO COO-CO-2020-11239 R00 (REF: JOB A1J003 ITEM 1-99).
